Skip to main content
    • Aa
    • Aa
  • Proceedings of the Royal Society of Edinburgh: Section A Mathematics, Volume 134, Issue 4
  • August 2004, pp. 695-717

Indices defined by interpolation scales and applications

  • Luz M. Fernández-Cabrera (a1), Fernando Cobos (a2), Francisco L. Hernández (a3) and Víctor M. Sánchez (a4)
  • DOI:
  • Published online: 12 July 2007

We study inclusion indices relative to an interpolation scale. Applications are given to several families of functions spaces.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Proceedings of the Royal Society of Edinburgh Section A: Mathematics
  • ISSN: 0308-2105
  • EISSN: 1473-7124
  • URL: /core/journals/proceedings-of-the-royal-society-of-edinburgh-section-a-mathematics
Please enter your name
Please enter a valid email address
Who would you like to send this to? *